# SDR SWIA200718232

- Difficulty date: May 13, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 16,505 hours, 22,144 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC2511C
- Part serial: 8973
- Condition: Malfunctioned
- Location: Nr 1 Static
- Part time: 13,632 hours, 18,278 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH CAPTAIN AND FIRST OFFICER RECEIVED YELLOW HEADING FLAGS.  THEN RED HEADING FLAG.  BOTH EHSI'S WERE BETWEEN 50-70 DEGREES OFF OF COMPASS.  RETURNED TO SLC, REPLACED NR 1 STATIC INVERTER IAW MM 24-20-01.  OPS CHECK GOOD.
